umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Accumulation of complex eigenvalues of a class of analytic operator functions
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics. (UMIT)
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2018 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 275, no 2, p. 442-477Article in journal (Refereed) Published
Abstract [en]

For analytic operator functions, we prove accumulation of branches of complex eigenvalues to the essential spectrum. Moreover, we show minimality and completeness of the corresponding system of eigenvectors and associated vectors. These results are used to prove sufficient conditions for eigenvalue accumulation to the poles and to infinity of rational operator functions. Finally, an application of electromagnetic field theory is given.

Place, publisher, year, edition, pages
2018. Vol. 275, no 2, p. 442-477
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-146118DOI: 10.1016/j.jfa.2018.03.019ISI: 000434877800008Scopus ID: 2-s2.0-85045081595OAI: oai:DiVA.org:umu-146118DiVA, id: diva2:1194356
Funder
Swedish Research Council, 621-2012-3863Available from: 2018-04-01 Created: 2018-04-01 Last updated: 2018-09-27Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopushttps://arxiv.org/pdf/1709.01462.pdf

Authority records BETA

Engström, ChristianTorshage, Axel

Search in DiVA

By author/editor
Engström, ChristianTorshage, Axel
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Journal of Functional Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 27 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf